# SDR IPXA2015090493101

- Difficulty date: August 25, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5461140220000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, ANGLE CRACKED,  REMOVED UNSERVICEABLE ANGLE AND REPLACED WITH NEW IAW SRM 51-40-21.
